I’ve had cortisone injections before and I know they are horribly hard on my blood sugar. I try to avoid them if I can. But now I’m in the position where I think I may need 2 (shoulder and hip) If I have them at the same time, do you think it will make my blood sugar twice as bad? Has anyone had 2 injections at the same time? Thanks for your help!
I don’t know if 2 at the same time will result in twice the rise (sort of doubt it) or double the time (possible), but I do know how dramatic the rise can be, and the only answer I know of is to keep attacking the BG with insulin. The trickiest part for me when I had a cortisone shot was knowing when my BG would start to drop because the cortisone was out of my system, and therefore I would require less insulin. Don’t want to have a bad low!
Thanks! I’ve had several and each time I crank my pump up to about 150% for the first 2 days and slowly lower it. But I’m always afraid that I will hit bottom at some point.